# SDR RJWR201104080001

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: General aviation
- Aircraft: N750DV
- Make and model: Pac 750XL
- Aircraft serial: 112
- Aircraft time: 2,808 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fuel Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL PROBLEM WAS FUEL QTY SYS ERRONEOUS INDICATIONS. INSPECTED FUEL QTY PROBES.  FOUND WATER POOLED IN DISH SHAPED CAPACITANCE PROBE MOUNT.  THE ACCUMULATED MOISTURE CAUSED CORROSION AND SHORTING OF CONNECTIONS.  THE INSPECTION COVER WAS SEALED TO WING WITH WHAT APPEARED TO BE A ORIGINAL PAPER GASKET WHICH WAS DETERIORATED. THE DETERIORATED COVER PANEL SEAL ALLOWED MOISTURE INTO THE PROBE CONNECTIONS CAUSING THE INDICATION PROBLEMS.  CLEANED CORROSION OFF AND SEALED COVER TO WING USING A REMOVEABLE SEALANT.  SYS APPEARED TO OPERATE NORMALLY AFTER PROBE INTEGRITY WAS RESTORED.
